# SDR FDEA201811133189

- Difficulty date: November 13, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,433 hours, 17,826 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE SLAT TRACK NR 8 CUTOUT SKIN FOUND CRACKED AS MARKED AT XOS 551. REPAIR CARRIED OUT AT LEFT HAND WING LEADING EDGE SLAT TRACK NR 8 CUTOUT SKIN AT XOS 551.588 AS PER EA 1-5720-T0343636 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.
